# SDR R61A201311241235

- Difficulty date: November 24, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N339NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4339
- Aircraft time: 5,887 hours, 5,670 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsecure
- Location: Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE AFT CARGO DOOR INDICATED OPEN AND COULD NOT PRESSURIZE ACFT.  AN EMERGENCY WAS NOT DECLARED, ELECTED TO RETURN TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND CARGO DOOR WAS NOT PROPERLY SECURED AND THE LATCH WAS OUT.  MAINTENANCE SECURED DOOR IAW AMM AND OPS CHECKED GOOD.
